MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. AS LVP 20D LOW SORB 3SS CV; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. AS LVP 20D LOW SORB 3SS CV; INTRAVASCULAR ADMINISTRATION SET
Model Number 24600-0007
Medical Device Problem Codes Leak/Splash (1354); Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/18/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Medical device expiration date: unknown.Device manufacture date: unknown.Investigation summary: the customer reported the tubing has connection issues with the icu medical product, and returned a picture of the sample.The picture does not verify the failure, only the setup of the icu and bd products.A device history record review could not be performed on model #24600-0007 because a lot number was not provided by the customer.The root cause for the connection issues and leakage cannot be determined without a sample investigation.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
It was reported that the as lvp 20d low sorb 3ss cv tubing separated from the icu medical spiros during use.Additionally, it was reported that the clamp on the tubing moved too easily and caused fluid reflux.This complaint was created to capture the 1st of 3 related incidents.The following information was provided by the initial reporter: "nurses provided feedback regarding tubing not working really well when connected to bd alaris tubing; noting tubing does not appear to be user friendly, stopcock on tubing being sensitive with occasional fluid reflux back into carrier fluid tubing noted".
 
Event or Problem Description
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d.4.Medical device lot #: 20105683 d.4.Medical device expiration date: 10/8/2023 h.4.Device manufacture date: 10/8/2020 d.4.Medical device lot #: 21015588 d.4.Medical device expiration date: 1/9/2024 h.4.Device manufacture date: 1/9/2021 d.10.Device available for eval?: yes d.10.Returned to manufacturer on: 6/21/2021 h.6.Investigation: the customer reported the tubing has connection issues with the icu medical product, and returned a picture of the sample, along with 5 unused sample and 3 unused icu medical needleless connectors.The picture does not verify the failure, only the setup of the icu and bd products.The samples were tested by priming with blue dye fluid with both the icu medical product and the stopcock (all relevant connections).There were no observed leaks with any of these connections, and the complaint cannot be verified.A device history record review for model 24600-0007 lot number 20105683 was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.The root cause for the connection issues and leakage cannot be determined without an observed failure.A complaint history check was performed and this is the 1st related complaint reported with the defect/condition of connection issues and leakage with lot #20105683 regarding item #24600-0007.

Brand Name
AS LVP 20D LOW SORB 3SS CV
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
MDR Report Key12013324
Report Number9616066-2021-51326
Device Sequence Number11838792
Product Code FPA
UDI-Device Identifier50885403241978
UDI-Public50885403241978
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K944320
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number24600-0007
Device Catalogue Number24600-0007
Device Lot NumberSEE H.10
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/21/2021
Initial Date Received by Manufacturer 05/18/2021
Supplement Date Received by Manufacturer06/10/2021
Initial Report FDA Received Date06/16/2021
Supplement Report FDA Received Date07/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1